# SDR UIEA2021012700137

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 73,328 hours, 16,593 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Fault Message
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

RT ENGINE EEC MSG AFTER START.  RESET EEC (RT).  OPERATIONS CHECK GOOD, IAW 71-00-00.
